Simple and complex dynamics for circle maps.

Título inglés Simple and complex dynamics for circle maps.
Título español Dinámica simple y compleja para aplicaciones dentro del círculo.
Autor/es Alsedà, Lluís ; Fedorenko, Vladimir
Organización Dep. Mat. Univ. Autòn. Barcelona, Bellaterra (Barcelona), España;Inst. Mat. Ukrainian Acad. Sci., Kiev, Ucrania
Revista 0214-1493
Publicación 1993, 37 (2): 305-316, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The continuous self maps of a closed interval of the real line with zero topological entropy can be characterized in terms of the dynamics of the map on its chain recurrent set. In this paper we extend this characterization to continuous self maps of the circle. We show that, for these maps, the chain recurrent set can exhibit a new dynamic behaviour which is specific of the circle maps of degree one.
Clasificación UNESCO 120200
Palabras clave español Sistemas dinámicos ; Dinámica no lineal ; Aplicaciones continuas
Código MathReviews MR1249233
Icono pdf Acceso al artículo completo